Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 3, 2020Hunterdon County, Somerset County, New Jersey; Bucks County, Chester County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2020, 7:45 PM EDT for Hunterdon County, Somerset County, New Jersey; Bucks County, Chester County, Montgomery County, Pennsylvania. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2020, 7:45 PM EDT (23:45 UTC)
Expired
Jul 3, 2020, 8:15 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 7:57 PM EDTTSTM WND DMG2 N Byram, NJDOWNED TREE ON STATE HIGHWAY 29 SOUTHBOUND SOUTH OF KINGWOOD STATION-BARBERTOWN ROAD. ALL LANES CLOSED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2009 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

045 
WWUS81 KPHI 032345
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Fri Jul 3 2020

DEZ001-NJZ007-009-010-015-PAZ060>062-070-101>106-040015-
New Castle-Mercer-Hunterdon-Somerset-Warren-Lower
Bucks-Lehigh-Eastern Montgomery-Western Chester-Northampton-Upper
Bucks-Western Montgomery-Delaware-Eastern Chester-Berks-
745 PM EDT Fri Jul 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL NEW
CASTLE...HUNTERDON...SOUTHWESTERN WARREN...NORTHWESTERN MERCER...
SOUTHWESTERN SOMERSET...SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...
MONTGOMERY...BUCKS...CHESTER...SOUTHEASTERN NORTHAMPTON AND
NORTHWESTERN DELAWARE COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bloomsbury to Elverson. Movement was
southeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Easton, West Chester, Somerville, Bethlehem, Bridgewater, Norristown,
Pottstown, Phoenixville, Lansdale, West Norriton, Forks, Middlesex,
East Norriton, Coatesville, Emmaus, Westtown, Bound Brook, Manville,
Quakertown and Perkasie.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 342.
 Northeast Extension between mile markers 21 and 51.
 Interstate 76 in Pennsylvania between mile markers 327 and 334.
 Interstate 78 in Pennsylvania between mile markers 60 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 28.
 Interstate 287 in New Jersey between mile markers 13 and 19.
 Interstate 476 in Pennsylvania between mile markers 11 and 19.
 Interstate 176 in Pennsylvania between mile markers 1 and 4.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4080 7516 4058 7451 3977 7569 4009 7594
      4012 7593 4014 7588 4019 7594
TIME...MOT...LOC 2345Z 305DEG 17KT 4068 7508 4016 7585 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 6:02 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 3, 6:02 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
602 PM EDT Fri Jul 3 2020

.SYNOPSIS...
A backdoor cold front will move across the area this evening
and overnight, then push to our south through Saturday. Another
backdoor front may move into the area Sunday into Monday, before
lifting back northward into Tuesday. A very warm and humid week
is expected next week as a southerly flow develops, although
there is the potential for a coastal low along the east coast
late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Evening Update...

Updated the grids a little early this evening to reflect ongoing
radar and other observational trends. Increased PoPs across much of
the north as satellite and radar show multiple complexes of
thunderstorms approaching the area. CAM guidance has been
essentially useless on this activity, particularly the complex over
eastern Pennsylvania, so am mainly just going by latest trends in
the obs at this point. See no obvious reason for this activity to
fall apart in the next hour or two. We really mixed out today in
terms of dew points towards the urban corridor, which is limiting
instability there. So tend to think activity will weaken, though
perhaps not altogether dissipate, as it approaches the PHL metro
later on, especially as daytime heating is lost. Also watching
storms moving down from the north out of New York, towards northern
NJ. A little more of a signal for this in the CAM guidance and
expect it will continue to drop down into the northern zones through
the evening before starting to weaken as daytime heating is lost.
Given upstream trends some storms could be strong to severe in the
northern and western zones the next few hours, with a primary threat
of damaging winds.

Otherwise, updated temps/dew points to reflect latest trends, mainly
bumping the temps up the next couple hours to reflect what remains a
very hot early evening across the area. Previous discussion
follows...

Hot day in progress with moderate amounts of humidity.
Scattered showers across the northern areas earlier have dried
up recently. More showers/tstms across the N will probably
drop/develop southward into our nrn counties by the evening and
then scatter around most areas before decreasing after sunset.
Locally heavy rains and some gusty winds are possible. Lows
tonight will only drop into the 70s for metro Philadelphia and
Delmarva. Other areas will fall into the mid/upper 60s. Winds
will become N to NE overnight. Patchy fog may develop in a few
areas where evening rains fall.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Following the weak front that crosses the area Friday night,
drier and slightly cooler air will be across the area Saturday.
This will probably be the most comfortable day of the next
several with highs expected to remain in the 80s and dew points
mostly in the 60s, so overall conditions will not be that
oppressive. A minor vort max will drop south from nrn PA/srn NY
during the afternoon. It's possible that a couple sct showers
could develop, so we'll just keep the (mostly) slight chc pops
in the afternoon fcst for now.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The long term period is forecast to be quite warm, with
building humidity each day. Each day through the extended is
forecast to be above normal. There is also a chance of rain each
day, but it will not be a washout by any means.

On Sunday, the warm up beings again as the first backdoor front
will be well to our south, before another approaches from the
north. There is not much moisture forecast, nor any strong short
wave/vorticity impulses expected, so Sunday is expected to be
precipitation free.

By Monday, a second backdoor front approaches from the north, while
moisture increases, along with a couple of short waves/vorticity
impulses that may clip our northern areas. This could lead to a few
scattered or isolated showers and thunderstorms during the afternoon.

By Tuesday, the backdoor front will move well to our north, and
steady return flow will develop for Tuesday through at least
Wednesday. This will keep warm temperatures across the area, but
also lead to increasing humidity. Multiple short
waves/vorticity impulses will move across the area for Tuesday-
Wednesday, and will combine with an increase in moisture and
lead to higher chances of showers and thunderstorms.

Questions return for the end of the week however. The ECMWF and
Canadian show a coastal low moving northward along the east
coast, while the GFS dissipates the low across the southeast
states, but does push moisture across the Mid-Atlantic states.
There will continue to be an enhanced chance for rain for
Thursday through Friday.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
.Tonight...VFR early with sct showers and a few tstms. VCTS/VCSH in
the TAFS presently to account for the activity. AMDS expected
if/when tstms threaten a TAF site. Winds mostly NW to N into the
evening. Later tonight, low clouds will develop/arrive with mostly
MVFR CIGS expected. Medium confid.

.Saturday...MVFR early then slowly diminishing CIGS with VFR in most
areas (except coastal areas) by noon. NE to E winds 5 to 10 knots
mostly. Medium confid.

Outlook...

Saturday night-Sunday night...Generally VFR expected.

Monday-Wednesday...Mostly VFR. A chance of showers and
thunderstorms each afternoon and evening which may temporarily
lead to lower conditions.

&&

.MARINE...
Winds and seas will remain below SCA conditions tonight and
Saturday. The only weather hazard would be any scattered
thunderstorm that develops or moves across the area. Winds and
seas will be higher in any tstm. The activity is expected to be
sct at best late this afternoon and early tonight. Winds will
turn onshore tonight and remain E or NE into Saturday.

OUTLOOK...

Saturday night-Wednesday...Conditions expected to remain below
advisory levels through the period, although winds could gust around
20 knots at times. There is a chance of showers and
thunderstorms during the late afternoon and evening Monday-
Wednesday.

Rip currents...

Today... Low
Tomorrow...Low to moderate.

&&

.TIDES/COASTAL FLOODING...
Astronomical high tide levels will continue to rise as there
will be a full moon this weekend. The evening high tides are
over a foot higher than those in the morning.

Have issued a coastal flood advisory for the Atlantic coast and
the Delaware Bay as the latest guidance suggests water levels
will just barely get to advisory levels with this evening's high
tide. The wind has not yet shifted to onshore, but should
within the next few hours.

Continued northeasterly and easterly flow could result in
additional coastal flooding with the high tide cycles Saturday
and Sunday evening in the same areas, though confidence is low
at this time, so will hold off on extending the advisory for
now.

For tidal portions of the Delaware River, at this point it
looks like water levels will stay below advisory criteria, but
will monitor the levels in the Delaware Bay closely this evening
to see if it needs to be expanded.

Tidal flooding is not expected on the upper eastern shore of
Chesapeake Bay.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 Derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until midnight EDT tonight for
     NJZ012>014-020>027.
DE...Coastal Flood Advisory until midnight EDT tonight for
     DEZ002>004.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...O'Brien/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...O'Hara/Robertson
Marine...MPS/O'Hara/Robertson
Tides/Coastal Flooding...
Equipment...WFO PHI
Hazardous weather outlook, Jul 3, 3:49 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 PM EDT Fri Jul 3 2020

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-042000-
New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-
Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
349 PM EDT Fri Jul 3 2020

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ012>014-020>027-042000-
Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
349 PM EDT Fri Jul 3 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey, northern New Jersey and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional minor coastal flooding is possible with the evening high
tide cycles on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-042000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
349 PM EDT Fri Jul 3 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 3, 7:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
720 PM EDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     2 NNE HAMBURG           41.18N 74.56W
07/03/2020                   SUSSEX             NJ   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON VALLEY VIEW DR. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 3, 7:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     GLENWOOD                41.25N 74.49W
07/03/2020                   SUSSEX             NJ   FIRE DEPT/RESCUE

            WIRES DOWN ON GLENWOOD RD IN VERNON VALLEY.
            TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jul 3, 7:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
722 PM EDT Fri Jul 3 2020

PAZ060-032345-
Berks-
722 PM EDT Fri Jul 3 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

At 722 PM EDT, a strong thunderstorm was located near Myerstown,
moving southeast at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Robesonia, Leesport, Bernville,
Strausstown, New Morgan, Spring Ridge, Fairview Hgts, Shillington,
West Reading, Mount Penn, Mohnton, Kenhorst and St. Lawrence.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 299.
 Interstate 78 in Pennsylvania between mile markers 10 and 27.
 Interstate 176 in Pennsylvania between mile markers 1 and 11.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4051 7638 4052 7625 4057 7608 4026 7568
      4014 7588 4031 7614 4036 7621 4039 7627
      4049 7642
TIME...MOT...LOC 2322Z 320DEG 25KT 4046 7632

SFJ
Local storm report, Jul 3, 7:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     GLENWOOD                41.25N 74.48W
07/03/2020                   SUSSEX             NJ   FIRE DEPT/RESCUE

            WIRES DOWN ON MCAFEE GLENWOOD RD IN
            GLENWOOD. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 3, 7:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     ROBESONIA               40.36N 76.14W
07/03/2020                   BERKS              PA   PUBLIC

            AN MPING REPORT OF TREES UPROOTED OR
            SNAPPED. FIRE AND EMS SCANNER TRAFFIC ALSO
            REPORTS DOWNED TREES IN THIS AREA. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jul 3, 7:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Fri Jul 3 2020

DEZ001-NJZ007-009-010-015-PAZ060>062-070-101>106-040015-
New Castle-Mercer-Hunterdon-Somerset-Warren-Lower
Bucks-Lehigh-Eastern Montgomery-Western Chester-Northampton-Upper
Bucks-Western Montgomery-Delaware-Eastern Chester-Berks-
745 PM EDT Fri Jul 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL NEW
CASTLE...HUNTERDON...SOUTHWESTERN WARREN...NORTHWESTERN MERCER...
SOUTHWESTERN SOMERSET...SOUTHEASTERN BERKS...SOUTHEASTERN LEHIGH...
MONTGOMERY...BUCKS...CHESTER...SOUTHEASTERN NORTHAMPTON AND
NORTHWESTERN DELAWARE COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bloomsbury to Elverson. Movement was
southeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Easton, West Chester, Somerville, Bethlehem, Bridgewater, Norristown,
Pottstown, Phoenixville, Lansdale, West Norriton, Forks, Middlesex,
East Norriton, Coatesville, Emmaus, Westtown, Bound Brook, Manville,
Quakertown and Perkasie.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 342.
 Northeast Extension between mile markers 21 and 51.
 Interstate 76 in Pennsylvania between mile markers 327 and 334.
 Interstate 78 in Pennsylvania between mile markers 60 and 76.
 Interstate 78 in New Jersey between mile markers 0 and 28.
 Interstate 287 in New Jersey between mile markers 13 and 19.
 Interstate 476 in Pennsylvania between mile markers 11 and 19.
 Interstate 176 in Pennsylvania between mile markers 1 and 4.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4080 7516 4058 7451 3977 7569 4009 7594
      4012 7593 4014 7588 4019 7594
TIME...MOT...LOC 2345Z 305DEG 17KT 4068 7508 4016 7585

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:19 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more12 hr
Jul 3, 6:35 PM EDTSevere Thunderstorm WarningPHISussex40 min
Jul 3, 7:19 PM EDTSpecial Weather StatementPHIMorris26 min
Jul 3, 7:30 PM EDTAreal Flood AdvisoryPHIMorris, Sussex105 min
Jul 3, 7:32 PM EDTSevere Thunderstorm WarningPHIMorris28 min
Jul 3, 7:41 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset34 min
Jul 3, 5:40 PM EDTSpecial Weather StatementPHICarbon35 min
Jul 3, 6:09 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Northampton36 min
Jul 3, 6:38 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton37 min
Jul 3, 6:49 PM EDTSevere Thunderstorm WarningPHIBerks41 min
Jul 3, 6:59 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh117 min
Jul 3, 7:15 PM EDTSpecial Weather StatementPHILehigh, Northampton30 min
Jul 3, 7:22 PM EDTSpecial Weather StatementPHIBerks23 min
Jul 3, 7:46 PM EDTSpecial Weather StatementPHIBerks44 min

Nearby

Special Weather Statements in Pennsylvania, 2020Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.